# SDR TWAA0000502

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39147385001
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WAS UNABLE TO EXTEND THE NOSE LANDING GEAR DURING APPROACH TO MLI WAS NECESSARY TO USE MANUAL NOSE GEAR EXTENSION.  FOUND PROBLEM WAS THE NOSE LANDING GEAR BUNGEE CYLINDER.  MAINTENANCE FERRIED THE AIRCRAFT TO STL FOR REPLACEMENT. CHECK-C 8-28-99 STL.
